# SDR AALA202202238873

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A300*
- Aircraft serial: 5899
- Aircraft time: 26,482 hours, 10,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE PRESSURE SHOWS LOW ON FLIGHT ATTENDANT PANEL BUT NOT ON DOOR. FOUND DOOR 1R ASSIST PRESSURE LOW. SERVICED DAMPER PER AMM 52-10-00.
